# SDR ASAA0140613

- Difficulty date: October 16, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65469205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON LEFT OVERWING EXIT SILL.  REPLACED SILL IAW SRM.  (M)
